# SDR UALA2011070503314

- Difficulty date: July 4, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 60,086 hours, 22,153 cycles
- Engine: Iae V2527A5
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 47145136
- Part serial: 1440
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 1 PITCH FAULT DISPLAYED ON UPPER ECAM SCREEN.  - F-CTL.  SAMC TEXT: ECAM FAULT 27-00 ELAC2 PITCH FAULT IN CONJUNCTION WITH CFDS 27-44-51 (06) THS ACTR POS ERROR 9CE OF ELAC2 ID: EFCS1 AND 27-44-51 (06) THS POS ACTR POS ERR 9CE OF ELAC1 ID:EFCS1 REF TSM FAILURE OF THE THS ACTUATOR. REPLACED THS ACTUATOR.
